It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Message
Posted by cos on September 16, 2000 at 17:07:47:

In Reply to: Re: Topamax being used for Headaches posted by Cos on September 14, 2000 at 19:09:19:

: : I too have chronic daily headaches, migraines and severe neck and shoulder muscle spasms. I have just today received a script for Topamax. The side effects I was told about was possible kidney stones (but it suppossedly make you thirsty so you should drink alot of water to prevent the stones), tingling in the lips and fingertips and weight-loss...YEAH!!!! Prozac put about 25lbs on me over the last couple years. Also the neuro told me sodas would taste bad. He said you gradually work up to a certain mgms over the course of a month, and the any yucky side effects should eventually go away as the body grows accustom to the RX. I would also be interested in any other side effects from other Topamax users and whether it works for headaches.


Hi, I also suffer from migraines 2 to 3 times a week.I tryed 25 mgs of topamax one night and woke up so tired that I couldn't hardly do my daily exercise. I waited another couple of weeks and I just started trying it again. I cut it in half this time and I took it for two nights so far. I am still tired but nothing like the first time. The pharmacist said that it will take time for my body to get used to it and that is why I thought I would cut it in half for a while. I am very sensitive to medicine but I keep trying.

Follow Ups

All times are GMT -7. The time now is 01:38 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!